# SDR XNOA01119

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Stuck
- Location: Door Release
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR ROTATION MDT-WITH GEAR HANDLE PLACED TO OFF, RED DOOR LIGHT ILLUMINATED WITH AMBER. R-GEAR DOOR LIGHT ON FE'S PANEL. CYCLED GEAR PER ENA ABNORMAL CHECKLIST. BOTH LIGHTS EXTINGUISHED. FOUND MANUAL DOOR RELEASE QUADRANT & DOOR LOCK RELEASE STICKING TO OPEN POSITION WHEN GROUND RELEASE HANDLE STOWED. LUBE QUADRANTS & LOCK RELEASE. OPS CHECK GOOD. REF MM CH 32-12.
